# SDR CA031023001

- Difficulty date: October 22, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 16,400 hours
- Engine: Ge CF343A1
- System (JASC): 2211 · Autopilot Computer
- Part: Circuit Card
- Part number: 6229815704
- Condition: Malfunctioned
- Location: Actuator
- Component: Actuator
- Component part number: 6229968001
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE THE RUDDER MOVED WITH NO INPUT CAUSING YAW. THE MOVEMENT WAS INTERMITTENT ALWAYS RETURNING TO NEUTRAL. REPLACED FCC CARD AND YAW DAMPER ACTUATOR, CHECKS SERVICABLE.
